A Čech function in ZFC

Volume 193 / 2007

Fred Galvin, Petr Simon Fundamenta Mathematicae 193 (2007), 181-188 MSC: 54A05, 54G20, 04A20. DOI: 10.4064/fm193-2-6

Abstract

A nontrivial surjective Čech closure function is constructed in ZFC.

Authors

  • Fred GalvinDepartment of Mathematics
    University of Kansas
    1460 Jayhawk Blvd.
    Lawrence, KS 66045-7523, U.S.A.
    e-mail
  • Petr SimonFaculty of Mathematics and Physics
    Charles University
    Malostranské nám. 25
    11800 Praha 1, Czech Republic
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image